# SDR AALA202201185050

- Difficulty date: January 6, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 34,548 hours, 4,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200037206
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L EMERGENCY EXIT SIGN BROKEN. **SUPPLEMENTAL REPORT FOR AALA202201075050: REPLACED EXIT SIGN HOUSING AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-01.** (CLOSED)
